# SDR DALA1257710604

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 87,014 hours, 43,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND SEVERAL SEAT MOUNTED ESCAPE PATH LIGHTS INOP.  MX RELAMPED AND REPAIRED BROKEN WIRE AT 3C IAW SWPM 20-30-12.  OPERATION OF LIGHTS NOW CHECK OK.
